×

Structures galoisienne des anneaux d’entiers d’extensions sauvagement ramifiees. I. (French) Zbl 0449.12005


MSC:

11R70 \(K\)-theory of global fields
11R34 Galois cohomology
11R32 Galois theory
11R52 Quaternion and other division algebras: arithmetic, zeta functions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] N. BOURBAKI, Algèbre, chapitre 2, Hermann, Paris, 1968.
[2] J. COUGNARD, Entiers d’une p-extension, Compos. Math., 33 (1976), 303-336. · Zbl 0354.12015
[3] J. COUGNARD, Une propriété de l’anneau des entiers des extensions galoisiennes non abéliennes de degré pq des rationnels, Pub. Math., Fac. des Sciences de Besançon, 1976-1977. · Zbl 0475.12010
[4] Ph. CASSOU-NOGUES, Structure galoisienne des anneaux d’entiers, Proc. London Math. Soc., 38 (1979), 545-576. · Zbl 0425.12008
[5] Ph. CASSOU-NOGUES, Module de Frobenius et structure galoisienne des anneaux d’entiers, J. of Algebra, 71 (1981), 268-289. · Zbl 0468.12003
[6] Ph. CASSOU-NOGUES et J. QUEYRUT, Structure galoisienne des anneaux d’entiers (à paraître Ann. Inst. Fourier, (1982)). · Zbl 0522.12009
[7] P. DELIGNE, LES constantes des équations fonctionnelles des fonctions L, Modular functions of one variable II, p. 501-597, Lecture Notes in Math., n° 349, Springer Verlag, 1973. · Zbl 0271.14011
[8] A. FRÖHLICH, Radical modules over Dedekind domain, Nagoya Math. Jour., 27 (1966), 173-198. · Zbl 0192.14003
[9] A. FRÖHLICH, Arithmetic and Galois module structure for tame extensions, J. reine angew. Math., 286-287 (1976), 380-439. · Zbl 0385.12004
[10] A. FRÖHLICH, Some problems of Galois module structure for wild extensions, Proc. London Math. Soc., 37 (1978), 193-212. · Zbl 0389.12004
[11] A. FRÖHLICH, Resolvents and trace forms, Math. Soc. Cam. Phil. Soc., 78 (1975), 185-210. · Zbl 0321.12019
[12] J.-M. FONTAINE, Groupes de ramification et représentation d’Artin, Ann. Scient. Ec. Norm. Sup. 4e série, t. 4 (1971), 337-392. · Zbl 0232.12006
[13] A. FRÖHLICH and J. QUEYRUT, On the functional equation of the Artin L function for characters of real representations, Invent. Math., 20 (1973), 125-138. · Zbl 0256.12010
[14] A. FRÖHLICH, M.J. TAYLOR, The arithmetic theory of local Galois Gauss sums for tame characters, Phil. Trans. Roy. Soc., 298 (1980), 141-181. · Zbl 0436.12014
[15] S. LANG, Algebraic number theory, Addison Wesley. · Zbl 0211.38404
[16] J. MARTINET, Algebraic number fields : L functions and Galois properties, Proc. Sympos. Univ. Durham, Academic Press. London, 1977.
[17] J. QUEYRUT, S-groupes des classes d’un ordre arithmétique (à paraître J. of Algebra). · Zbl 0482.16020
[18] J.-P. SERRE, Corps locaux, 2e édition, Hermann, Paris, 1968.
[19] J.-P. SERRE, Représentations linéaires des groupes finis, 2e édition, Hermann, Paris, 1971. · Zbl 0223.20003
[20] J.-P. SERRE, Conducteurs d’Artin des caractères réels, Invent. Math., 14 (1971), 173-183. · Zbl 0229.13006
[21] M.J. TAYLOR, Galois module structure of integers of relative abelian extensions, J. reine angew. Math., 303-304 (1978), 97-101. · Zbl 0384.12007
[22] M.J. TAYLOR, A logarithmic approach to class groups of integral group rings, J. of Algebra, 66 (1980), 321-353. · Zbl 0491.12007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.